Results 1 to 4 of 4

Thread: Random pointless thread to be honest. But felt like it was needed.

  1. #1
    Join Date
    Jan 2010
    Location
    Melbourne, Australia
    Posts
    168
    Thanks
    16
    Thanked 39 Times in 16 Posts

    Default Random pointless thread to be honest. But felt like it was needed.

    Hello all,

    So basically im going through my long, slow, boring, frustrating process of weaning off steroids and im trying to pass time. I head in for my doc friday hoping so much for furter reduction in steroids. There really is no point for this, however the steroids give me bad insomnia and I dont have much to do while the rest of the country sleeps so i thought may as well leave a thread.

    Ah well that will do lmao.

  2. #2
    tgal's Avatar
    tgal is offline Super Moderator Super ModeratorEmperor of the Solar System
    Join Date
    Jan 2010
    Location
    Houston, Texas
    Posts
    4,526
    Thanks
    1,548
    Thanked 1,743 Times in 1,212 Posts

    Default

    Hey there,

    I hope you get news on Friday! I know that you are having a hard time with the steroids so I will keep my fingers crossed that you are able to come down off of them. I am on a maintenance dose of 5 mil a day and as much as I hate them I hurt worse without them. Let me know how it goes. I will be thinking of you
    Mari

    Success is not final, failure is not fatal: it is the courage to continue that counts.

    ~Winston Churchill~







  3. #3
    Join Date
    Nov 2008
    Location
    hervey bay queensland australia
    Posts
    1,144
    Thanks
    151
    Thanked 207 Times in 176 Posts

    Default

    sorry to hear you are having bad time weaning of prednisone i know how you feel it is such a long process i go from high dosages to low dosage all the time depending on pain and sickness its not pointless to talk if it helps thats what where here for to listen hope your sleep improves hugs fellow aussie kim l

  4. #4
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,785
    Blog Entries
    10
    Thanks
    1,638
    Thanked 943 Times in 597 Posts

    Default

    I am sorry to hear that your tapering is causing some issues. Please pay attention to your symptoms to make sure that they don't get worse while you are tapering. If they do, be sure to notify your doctor immediately. You may need to up your dosage a tiny bit or remain at a dosage for a bit longer.
    I wish you well...

    Peace and Blessings
    Namaste
    Saysusie
    Look For The Good and Praise It!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •